Mathematische Annalen

, Volume 322, Issue 2, pp 421–422

Erratum to Integrality of L2-Betti numbers

  • Thomas Schick

DOI: 10.1007/s002080100282

Cite this article as:
Schick, T. Math Ann (2002) 322: 421. doi:10.1007/s002080100282


A gap has been found in the proof of Proposition 3 of [3]. Consequently, this result and the consequences drawn in the paper have to be considered as conjectures. In particular, it is not proved that the Atiyah conjecture is stable under extensions with free quotient groups and under free products with free groups..

Mathematics Subject Classification (2000): 55N25, 16S34, 46L50 55N25 16S34 46L50 
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Thomas Schick
    • 1
  1. 1.Fakultät für MathematikUniversität GöttingenGöttingenGermany

Personalised recommendations